Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 3763649, 8 pages
http://dx.doi.org/10.1155/2016/3763649
Research Article

Topological Dual Systems for Spaces of Vector Measure -Integrable Functions

1Departamento de Análisis Matemático, Universidad de Valencia, Burjassot, 46100 Valencia, Spain
2Instituto Universitario de Matemática Pura y Aplicada, Universitat Politècnica de València, Camino de Vera, s/n, 46022 Valencia, Spain

Received 21 April 2016; Accepted 30 May 2016

Academic Editor: Miguel Martín

Copyright © 2016 P. Rueda and E. A. Sánchez Pérez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. A. Sánchez Pérez, “Compactness arguments for spaces of pp-integrable functions with respect to a vector measure and factorization of operators through Lebesgue-Bochner spaces,” Illinois Journal of Mathematics, vol. 45, no. 45, pp. 907–923, 2001. View at Google Scholar
  2. E. A. Sánchez Pérez, “Vector measure duality and tensor product representations of Lp-spaces of vector measures,” Proceedings of the American Mathematical Society, vol. 132, no. 11, pp. 3319–3326, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. R. Lewis, “Integration with respect to vector measures,” Pacific Journal of Mathematics, vol. 33, pp. 157–165, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. R. Lewis, “On integrability and summability in vector spaces,” Illinois Journal of Mathematics, vol. 16, pp. 294–307, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. P. Curbera, “Banach space properties of L1 of a vector measure,” Proceedings of the American Mathematical Society, vol. 123, no. 12, pp. 3797–3806, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Okada, W. J. Ricker, and E. A. Sánchez Pérez, Optimal Domain and Integral Extension of Operators Acting in Function Spaces, vol. 180 of Operator Theory: Advances and Applications, Birkhäuser, Basel, Switzerland, 2008.
  7. I. Ferrando, Duality in spaces of p-integrable functions with respect to a vector measure [Ph.D. thesis], Universidad Politécnica de Valencia, 2009.
  8. I. Ferrando, “Factorization theorem for 1-summing operators,” Czechoslovak Mathematical Journal, vol. 61, no. 3, pp. 785–793, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces, II, Springer, Berlin, Germany, 1996.
  10. J. Diestel and J. J. Uhl, Vector Measures, vol. 15 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1977.
  11. A. Fernández, F. Mayoral, F. Naranjo, C. Sáez, and E. A. Sánchez-Pérez, “Spaces of p-integrable functions with respect to a vector measure,” Positivity, vol. 10, no. 1, pp. 1–16, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Okada and W. J. Ricker, “The range of the integration map of a vector measure,” Archiv der Mathematik, vol. 64, no. 6, pp. 512–522, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. S. Okada, W. J. Ricker, and L. Rodríguez-Piazza, “Compactness of the integration operator associated with a vector measure,” Studia Mathematica, vol. 150, no. 2, pp. 133–149, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Okada, W. J. Ricker, and L. Rodríguez-Piazza, “Operator ideal properties of vector measures with finite variation,” Studia Mathematica, vol. 205, no. 3, pp. 215–249, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. I. Ferrando and E. A. Sánchez Pérez, “Tensor product representation of the (pre)dual of the Lp-space of a vector measure,” Journal of the Australian Mathematical Society, vol. 87, no. 2, pp. 211–225, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. I. Ferrando and J. Rodríguez, “The weak topology on Lp of a vector measure,” Topology and its Applications, vol. 155, no. 13, pp. 1439–1444, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. F. Galaz-Fontes, “The dual space of Lp of a vector measure,” Positivity, vol. 14, no. 4, pp. 715–729, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. P. Rueda and E. A. Sánchez Pérez, “Compactness in spaces of p-integrable functions with respect to a vector measure,” Topological Methods in Nonlinear Analysis, vol. 45, no. 2, pp. 641–653, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. P. Rueda and E. A. Sánchez-Pérez, “Factorization theorems for homogeneous maps on Banach function spaces and approximation of compact operators,” Mediterranean Journal of Mathematics, vol. 12, no. 1, pp. 89–115, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. E. A. Sánchez Pérez, “Vector measure orthonormal functions and best approximation for the 4-norm,” Archiv der Mathematik, vol. 80, no. 2, pp. 177–190, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. S. Okada, W. J. Ricker, and E. A. Sánchez Pérez, “Lattice copies of c0 and 1 in spaces of integrable functions for a vector measure,” Dissertationes Mathematicae, vol. 500, pp. 1–68, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus